MathSciNet Relay Station
MathSciNet bibliographic data
MR1691297 52C25 (51M25 52B10 68U05)
Sabitov, I. Kh. The generalized Heron-Tartaglia formula and some of its consequences. (Russian) Mat. Sb. 189 (1998), no. 10, 105--134; translation in Sb. Math. 189 (1998), no. 9-10, 1533–1561
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement